# SDR USAA2011080800012

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 75,212 hours, 46,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - FUSELAGE FRAME CRACKED AT WIRE PENETRATION HOLE AT BS 500B BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME AT WIRE PENETRATION HOLE AT BS 500B BETWEEN S20R TO S21R IAW B737 SRM 53-00-07 REPAIR 13.
